# SDR IPXA2021121777048

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 27,782 hours, 18,311 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Part number: 233N3214304
- Part serial: D02264
- Condition: Smoke
- Location: Only
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AON APPROACH TO LANDING WHEN TURNING TURNING ON TAXIWAY TURNOFF LIGHTS HAD SMOKE ENTER BEHIND THE PANEL, IMMEDIATELY TURNED OFF LIGHTS. SMOKE STOPPEDFOUND LEFT RUNWAY TURNOFF LIGHT SWITCH DEFECTIVE. REMOVED AND INSTALLED NEW LIGHT CONTROL PANEL ASSEMBLY I.A.W./A.M.M. 33-13-01. FUNCTIONAL TEST OF PANEL CARRIED OUT I.A.W./A.M.M. 33-13-00. OK TO CONTINUE SERVICE. EFF SOURCE REF: I.P.C. 33-42-01-06 ITEM -005M
